MAUDE Adverse Event Report: BIOMET UK LTD. CER BIOLOXD OPTION HD 40MM; HIP PROSTHESIS

BIOMET UK LTD. CER BIOLOXD OPTION HD 40MM; HIP PROSTHESIS
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 07/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: medical product: cer option type 1 tpr sleve +6 catalog #: 650-1068 lot #: 2959195.Associated devices medical product: tprlc 133 t1 pps ho 13x146mm catalog #: 51-104130 lot #: 6498655, medical product: g7 pps ltd acet shell 60g catalog #: 010000667 lot #: 6555005, medical product: g7 neutral e1 liner 40mm g catalog #: 010000865 lot #: 6233683.Remains implanted.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2019-00812.The investigation is in process.Once the investigation is complete, a follow-up mdr will be submitted.Products in the process of being returned.
 
Event or Problem Description
It was reported that patient underwent primary left tha.It was reported that the patient experienced orthostatic hypotension and this delayed the patients discharge from the hospital.Attempts were made to obtain additional information; however, none was available.
 
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description

Brand Name
CER BIOLOXD OPTION HD 40MM
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key9165937
Report Number3002806535-2019-00811
Device Sequence Number14120609
Product Code LZO
UDI-Device Identifier00887868248597
UDI-Public00887868248597
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number650-1058
Device Lot Number2982740
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/04/2019
Supplement Date Received by Manufacturer10/24/2019
Initial Report FDA Received Date10/08/2019
Supplement Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Weight104